# SDR AALA201908279019

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 78,590 hours, 26,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PHOTOLUMINESCENT FLOOR PATH EXIT LIGHTING INOP ON RH SIDE OF CABIN FROM FWD GALLE TO ROW 11. REMOVED AND REPLACED PHOTOLUMINESCENT FLOOR PATH EXIT LIGHTING IAW AMM 33-51-15. OPS CHECK GOOD.
